# SDR SWAA2021081304245

- Difficulty date: July 26, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATES ON BS440 AFT FACE AND STR 26L FWD CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT LOC ON BS440 AFT FACE AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-06-0 AND DWG #143A7505 SHEET 81 REV AND SRM 51-10-02
